# SDR SWAA2023072781452

- Difficulty date: July 23, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 58,192 hours, 34,966 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN TRAILING EDGE PANEL WIGGLE PLATE WITH PLATE LOOSE AND HOLES ELONGATED. WING STRUCTURE HOLES ARE NOT ELONGATED. CRACK IS LOCATED 28 FROM INBD EDGE OF #12 SPOILER AND IS .320 IN LENGTH. CRACK GOES FROM RIVET HOLE TO FWD EDGE OF WIGGLE PLATE.<[01] REPAIRED PER EA 23-157-02318. ATTACHED TO TTG8Q00MD1EW
